MathSciNet Relay Station
MathSciNet bibliographic data
MR2450211 14N35 (14A20 53D45)
Abramovich, Dan; Graber, Tom; Vistoli, Angelo Gromov-Witten theory of Deligne-Mumford stacks. Amer. J. Math. 130 (2008), no. 5, 1337–1398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement